# SDR CA000110072

- Difficulty date: January 2, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Aircraft time: 59,357 hours
- Engine: Rroyce RB21122B02
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Location: Galley C Panel
- Stage of operation: CR
- How discovered: C
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) SPARKS FROM WIRING SHORTING IN AFT GALLEY POWER DISTRIBUTION PANEL. INVESTIGATION REVEALED SEVERAL WIRES SATURATED WITH WATER APPARENTLY FROM BOTTLES BEING STORED ABOVE PANEL IN CUPBOARD. COMPANY FLEET CAMPAIGN UNDERWAY.MODI FICATION IMPLEMENTED ON ALL COMPANY AIRCRAFT TO LENGTHEN BUNDLE AND PLUG OPENING TO PREVENT WATER INGRESS.
